# SDR GLBA20110810G

- Difficulty date: August 10, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 31,998 hours, 39,358 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THEY DID NOT GET A NOSE GEAR DOWN AND LOCK INDICATION WITH THE GEAR DOWN AND LOCKED.  MX REPLACED THE LIGHT BULBS, OK FOR SERVICE.
